It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-22-2011, 09:23 PM   #1
Junior Member
(female)
 
Join Date: Jun 2010
Posts: 33
leapfrog4u HB User
Please Help!!! Don't know what this feeling is!

I have schizoaffective with bipolar, and I am having issues. I got on Geodon, and the voices are gone, and so is the depression, but tonight I feel so weird. I feel like I am floating, or fake, and that I am being played with. My body feels empty and light. Everything looks like it is at a distance. My brain feels like it isnt working. I'm having problems understanding. It hurts to touch anything, but not a bad hurt. Just weird all around. Please give me advice!! I'm at a comlpete loss!!

Daisy

 
Old 05-29-2011, 05:20 AM   #2
Newbie
(female)
 
Join Date: May 2011
Location: Unknown
Posts: 2
Destiny2011 HB User
Re: Please Help!!! Don't know what this feeling is!

Hey there,

Did u manage to get an answer? I hope so. I wish I could help.

 
Sponsors Lightbulb
   
Old 05-29-2011, 08:05 AM   #3
Veteran
(female)
 
dee088's Avatar
 
Join Date: Apr 2011
Location: roseville michigan USA
Posts: 459
dee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB User
Talking Re: Please Help!!! Don't know what this feeling is!

Hey its the geodon sideeffects and also could be counteracting with other med. I am schizoaffective bipolar taking prolixin. Still hearing voices. But 3 girls I know, one was on geodon forever. One other girl was on it for some time and stopped because she functioned in a dreamlike state and really showed no emotions. Talk to your doc and maybe switch or lower the dose. Get better soon! Dee088

 
Old 05-30-2011, 07:59 AM   #4
Junior Member
(female)
 
Join Date: Jun 2010
Posts: 33
leapfrog4u HB User
Re: Please Help!!! Don't know what this feeling is!

Thank you!! I just got switched off of the Geodon, because I have been extremely sick, and I wasn't eating, and it doesn't work without food. It was also causing heart problems. I just got switched to Seroquel 3x a day. It is draining the life right out of me, but I am not hving teh same dreamlike state while I am awake. I can't keep mysef awake is the problem. I sleep all day nd all nigt now.

 
Old 05-30-2011, 04:04 PM   #5
Veteran
(female)
 
dee088's Avatar
 
Join Date: Apr 2011
Location: roseville michigan USA
Posts: 459
dee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB User
Cool Re: Please Help!!! Don't know what this feeling is!

Hey, it me again. I loved Seroquel!!! I was on 200mg 2x day and 800mg at night. Besides ocassional dry mouth it was beautiful. Don't know your dosage but give it a little time to adjust. I no longer take it and it is a pill I will miss forever. You need blood work ocassionally because it can cause diabetes. Me, I was boarderline. Keep us posted! Take care. DEE088

 
Old 05-30-2011, 04:20 PM   #6
Junior Member
(female)
 
Join Date: Jun 2010
Posts: 33
leapfrog4u HB User
Re: Please Help!!! Don't know what this feeling is!

Quote:
Originally Posted by dee088 View Post
Hey, it me again. I loved Seroquel!!! I was on 200mg 2x day and 800mg at night. Besides ocassional dry mouth it was beautiful. Don't know your dosage but give it a little time to adjust. I no longer take it and it is a pill I will miss forever. You need blood work ocassionally because it can cause diabetes. Me, I was boarderline. Keep us posted! Take care. DEE088
Thanks!! I am on 50 mg 3x/day. I already have diabetes. She said this was just a starter dose, and now I believe her after seeing how much you took. Wow!! I can't wait until it starts working. The dr tld me Friday that if it doesn't her only other option is the state hospital! YIKES!! She says I have been in short term too many times, so she wants to see if long term will work. This stuff had better work good!!!

 
Old 08-23-2011, 01:48 PM   #7
Newbie
(female)
 
Join Date: Aug 2011
Location: USA
Posts: 2
carralei HB User
Re: Please Help!!! Don't know what this feeling is!

i have schizoaffective disorder as well. I tried Geodon it didn't work for me. It made me have a faster heart beat and i was vomiting. im now on saphris...i was on it a while ago and it seemed to be working, but i stopped because i just wanted to self medicate with pot. i don't know if its going to work this time i have to be patient and see.

 
Old 08-23-2011, 02:44 PM   #8
Senior Member
(male)
 
Join Date: Nov 2009
Location: sydney, australia
Posts: 224
koolguy HB User
Re: Please Help!!! Don't know what this feeling is!

This could be blurred vision or oculogyric symptom(roving or deviated gaze) of dystonic drug reaction. For acute dystonia taking cogentin helps. Taking valium also takes care of agitation.

Last edited by koolguy; 09-14-2011 at 12:47 AM.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



soapandstars (4), synpase321 (3), gardenandcats (2), hathada (2), kiehn (1), Susie0926 (1), MTS (1), Jedi Mind Trick (1), sombereyes1 (1), nightpassage (1)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!